Coupled Fixed Point Theorems for Weak Contraction Mappings under $F$ -Invariant Set

Kumam, Poom, Cho, Yeol Je, Sintunavarat, Wutiphol . Abstract and Applied Analysis 2012. 2012 (324874) :-

Locate this article in:

Bibtex

@article{CIS-315031,
  Author = {Kumam, Poom and Cho, Yeol Je and Sintunavarat, Wutiphol},
  Title = {Coupled Fixed Point Theorems for Weak Contraction Mappings under $F$ -Invariant Set},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {324874},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles